# SDR IPXA201405283107

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S GLARESHIELD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM 33-12-11-0401. OPS CHECKED NORMAL.
